# SDR GUUA05280702

- Difficulty date: May 28, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N231Y
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 22,272 hours, 31,788 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2730 · Elevator Control System
- Part: Control Quadrant
- Condition: Stuck
- Location: Elevators
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL STUCK ON APPROACH / BINDING, ACCESSED AND INSPECTED BELLCRANKS, PULLEYS, PULLET GUIDES, CABLE RUNS, CABLE PASS THROUGH.  NO DEFECTS NOTED.  ELEVATORS HAVE FREE UNOBSTRUCTED TRAVELS.    TEST FLIGHT SATISFACTORY.
